MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ9326
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bd max zero trifuse with missing luer lock connector on third end and line appearing as though it was cut, package intact.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key16843414
Report Number16843414
Device Sequence Number12484817
Product Code FPA
UDI-Device Identifier50885403427259
UDI-Public(01)50885403427259
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/13/2023
Report Date (Section F) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9326
Device Catalogue NumberMZ9326
Device Lot Number(10)22119144
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/13/2023